Hi. I have a lot of experience with sertraline. The way you stop taking this drug is to slowly cut the dosage down little at a time. Hope this helps.
Jvdk; yes yu always want to tapper it down and you could try the 1/2 tablet for a week or two then 1/2 of that for about the same time then you well be on the last 1/4 and if you have problems call your doctor and get directions again very clear on how to do this but the slower you go off the better as far as withdrawals go. or if you start getting negitive effects you are cutting it ot fast. Best of luck you just want it to be as smooth as posible Have a great weekend.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Oct 2010 • 2 answers
Updated 17 Dec 2014 • 1 answer
Updated 29 Feb 2016 • 1 answer
Updated 3 days ago • 2 answers
Updated 19 Jan 2019 • 3 answers